# SDR DL76L060564

- Difficulty date: July 8, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 76,850 hours, 11,750 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA0601
- Part serial: 103888
- Condition: Failed
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FOUND MAIN BATTERY CHARGER EICAS MSG.  REPLACED MAIN BATTERY.  CKS OK.
